首页 | 本学科首页   官方微博 | 高级检索  
     检索      


Retraction notice to “Bifurcation analysis in the delayed Leslie–Gower predator–prey system” [Appl. Math. Model. 33 (11) (2009) 4049–4061]
Authors:Yongli Song  Sanling Yuan  Jianming Zhang
Institution:1. Department of Mathematics, Tongji University, Shanghai 200092, China;2. Department of Basic Sciences, University of Shanghai for Science and Technology, Shanghai 200093, China;3. Department of Mathematics, Zhejiang Sci-Tech University, Hangzhou 310018, China
Abstract:
Keywords:
本文献已被 ScienceDirect 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号